# SDR CALA0400567

- Difficulty date: July 2, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 10,528 hours, 1,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32951
- Part serial: SF0258
- Condition: Deployed
- Location: R-4 Door
- Part time: 10,528 hours, 1,707 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE R-4 DOOR ESCAPE SLIDE WAS INADVERTENTLY DEPLOYED BY CATERING WHILE AT AMS.  THE SLIDE DEPLOYED TO THE GROUND, BUT DID NOT INFLATE.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-66-01-404-036.  INVESTIGATION BY ENGINEERING CONCLUDED THAT WHEN THE SLIDE DEPLOYED IT STRUCK A CATERING VEHICLE RESULTING IN A 38 INCH TEAR IN THE SLIDE WHICH PREVENTED IT FROM INFLATING.
